Alert archive / Puerto Rico / Small Craft Advisories in 2014

Small Craft Advisory 3, NWS JSJ

January 23, 2014

NWS JSJ issued this small craft advisory at Jan 23, 2014, 2:18 AM CST. It took effect at Jan 23, 2014, 10:00 PM CST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2014, 2:18 AM CST (08:18 UTC)
In effect from
Jan 23, 2014, 10:00 PM CST
Expired
Jan 25, 2014, 7:49 PM CST
In force
46 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WHCA72 TJSJ 230818
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
418 AM AST THU JAN 23 2014

...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS
STARTING LATE TONIGHT...

.A NORTHWEST SWELL IS EXPECTED TO INVADE THE LOCAL WATERS LATE
TONIGHT...CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS.

AMZ710-231630-
/O.NEW.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
418 AM AST THU JAN 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
SUNDAY. 

* WINDS...11 TO 16 KNOTS

* WAVES/SEAS...5 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
000 
WHCA72 TJSJ 231457
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1057 AM AST THU JAN 23 2014

...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS
STARTING LATE TONIGHT...

.A NORTHWEST SWELL IS EXPECTED TO INVADE THE LOCAL WATERS LATE
TONIGHT...CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC
WATERS.

AMZ710-232300-
/O.CON.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1057 AM AST THU JAN 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM AST SUNDAY...

* WINDS...11 TO 16 KNOTS

* WAVES/SEAS...5 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
864 
WHCA72 TJSJ 232029
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
429 PM AST THU JAN 23 2014

...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS
STARTING LATE TONIGHT...

.A NORTHWEST SWELL IS EXPECTED TO INVADE THE LOCAL WATERS LATE
TONIGHT...CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC
WATERS. WINDS WILL ALSO INCREASE SOMEWHAT.

AMZ710-240430-
/O.CON.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
429 PM AST THU JAN 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM AST SUNDAY...

* WINDS...11 TO 19 KNOTS

* WAVES/SEAS...5 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
765 
WHCA72 TJSJ 240215
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1015 PM AST THU JAN 23 2014

...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS
OVERNIGHT THROUGH FRIDAY...

.A NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS OVERNIGHT
THROUGH FRIDAY. THIS ALONG WITH THE MODERATE TO LOCALLY FRESH EASTERLY
TRADE WINDS WILL CAUSE HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS.

AMZ710-241015-
/O.CON.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1015 PM AST THU JAN 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM AST SUNDAY...

* WINDS...12 TO 19 KNOTS

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
613 
WHCA72 TJSJ 240816
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
416 AM AST FRI JAN 24 2014

...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY...

.PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE
WATERS THROUGH EARLY SUNDAY.

AMZ710-241630-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
416 AM AST FRI JAN 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
415 
WHCA72 TJSJ 241422
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1022 AM AST FRI JAN 24 2014

...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY...

.PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE
WATERS THROUGH EARLY SUNDAY.

AMZ710-242230-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1022 AM AST FRI JAN 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
856 
WHCA72 TJSJ 242046
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
446 PM AST FRI JAN 24 2014

...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY...

.PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE
WATERS THROUGH EARLY SUNDAY.

AMZ710-250500-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-140126T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
446 PM AST FRI JAN 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
359 
WHCA72 TJSJ 250129
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
929 PM AST FRI JAN 24 2014

...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY...

.PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE
WATERS THROUGH EARLY SUNDAY.

AMZ710-250930-
/O.EXT.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
929 PM AST FRI JAN 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST SUNDAY
NIGHT...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
053 
WHCA72 TJSJ 250756
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
356 AM AST SAT JAN 25 2014

...HAZARDOUS SEAS EXPECTED THROUGH MIDNIGHT SUNDAY NIGHT...

.NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS
THROUGH EARLY MONDAY.

AMZ710-251600-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
356 AM AST SAT JAN 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
SUNDAY NIGHT...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
709 
WHCA72 TJSJ 251428
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 AM AST SAT JAN 25 2014

...HAZARDOUS SEAS EXPECTED THROUGH MIDNIGHT SUNDAY NIGHT...

.NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS
THROUGH EARLY MONDAY.

AMZ710-252230-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1028 AM AST SAT JAN 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
SUNDAY NIGHT...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
273 
WHCA72 TJSJ 252228
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
628 PM AST SAT JAN 25 2014

...HAZARDOUS SEAS EXPECTED THROUGH MIDNIGHT SUNDAY NIGHT...

.NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS
THROUGH EARLY MONDAY.

AMZ710-260630-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
628 PM AST SAT JAN 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
SUNDAY NIGHT...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
573 
WHCA72 TJSJ 260149
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
949 PM AST SAT JAN 25 2014

...SEAS HAVE SUBSIDED SINCE THIS AFTERNOON...

AMZ710-260300-
/O.CAN.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
949 PM AST SAT JAN 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

LOCAL AND REGIONAL BUOYS HAVE SHOWN A DECREASE IN THE WAVE
HEIGHTS SINCE THIS AFTERNOON. AT THIS TIME...SEAS HAVE SUBSIDED
BELOW THE ADVISORY CRITERIA...THEREFORE THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED. ALTHOUGH...THE ADVISORY HAS BEEN CANCELLED THE
SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE
WATERS AND CARIBBEAN PASSAGE DUE TO SEAS UP TO 6 FEET. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 8:40 PM CST, 5 hours 38 minutes earlier.

Area forecast discussion, Jan 22, 8:40 PM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1040 PM AST WED JAN 22 2014

.UPDATE...SKIES BECAME MOSTLY CLEAR TO PARTLY CLOUDY ACROSS THE ISLANDS
DURING THE LATE EVENING HOURS WITH NO PRECIPITATION NOTED OVER
LAND. A FEW SHOWERS WERE HOWEVER NOTED MOVING WEST ACROSS THE
OFFSHORE CARIBBEAN WATERS AND IN THE MONA PASSAGE. FOR THE REST OF
THE OVERNIGHT HOURS...PASSING SHOWERS MAY BRUSH PARTS OF THE EAST
COASTAL SECTIONS OF THE ISLANDS...BUT OVERALL DRY AND STABLE CONDITIONS
SHOULD PREVAIL FOR THE NEXT SEVERAL DAYS. MOSTLY FAIR WEATHER SKIES
AND PREVAILING EASTERLY TRADE WINDS...WITH LIMITED SHOWER ACTIVITY
IS FORECAST FOR MOST OF THE ISLANDS EACH DAY. NO CHANGES MADE TO
THE INHERITED FORECAST AT THIS TIME.

&&

.AVIATION UPDATE...VFR CONDS TO PREVAIL AT ALL TAF SITES DURING NEXT 24
HOURS. VCSH POSSIBLE VCTY TIST...TISX...TNCM...TKPK DURING
OVERNIGHT HOURS. L/LVL WINDS SE 5 TO 15 KT BCMG EASTERLY AFT 23/06Z.

&&

.MARINE UPDATE...WINDS AND SEAS CONTINUED AT 15 KNOTS OR LESS AND
LESS THAN 5 FEET ACROSS THE LOCAL WATERS. A SLIGHT INCREASE IN THE
EASTERLY TRADE WINDS IS EXPECTED OVER THE NEXT FEW DAYS AS THE
SURFACE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE NORTHEASTERN
CARIBBEAN. FOR THIS REASON SMALL CRAFT OPERATORS SHOULD EXERCISE
CAUTION BY LATE THURSDAY EVENING.

&&

CLIMATE UPDATE...A RECORD HIGH TEMPERATURE OF 91 DEGREES WAS SET
AT LUIS MUNOZ MARIN INTERNATIONAL AIRPORT IN SAN JUAN...PUERTO
RICO TODAY. THIS BREAKS THE OLD RECORD OF 87 DEGREES SET BACK IN
1998...1995 AND 1942.

&&

.PREV DISCUSSION... /ISSUED 249 PM AST WED JAN 22 2014/

SYNOPSIS...SURFACE HIGH PRESSURE OVER THE EASTERN ATLANTIC WILL
REMAIN IN PLACE FOR THE NEXT SEVERAL DAYS KEEPING MODERATE WINDS
ACROSS THE LOCAL AREA. UPPER LEVEL LOW ALSO ACROSS THE EASTERN
ATLANTIC WILL REMAIN IN PLACE FOR THE NEXT SEVERAL DAYS WHILE AN
UPPER RIDGE WILL REMAIN OVER THE LOCAL AREA. PATCHES OF LOW LEVEL
MOISTURE WILL MOVE ACROSS THE AREA FROM TIME TO TIME.

DISCUSSION...ANOTHER HOT WEATHER DAY ALONG THE NORTHERN SLOPES OF
PUERTO RICO THIS AFTERNOON. A SOUTHEAST WIND FLOW HAS PREVAILED
ACROSS THE LOCAL AREA TODAY. VERY LITTLE SHOWER ACTIVITY WAS
OBSERVED. ONLY A PATCH OF LOW LEVEL MOISTURE AFFECTED THE LOCAL
AREA EARLY THIS MORNING. CONDITIONS WILL REMAIN DRY THE REST OF
THIS AFTERNOON AND TONIGHT...AS UPPER LEVEL RIDGE CONTINUES
DOMINATING THE LOCAL REGION.

THE SOUTHEAST WINDS ARE EXPECTED TO SHIFT MORE EASTERLY
TOMORROW...AS SURFACE HIGH PRESSURE ESTABLISHES ACROSS THE
REGION. THIS WIND FLOW WILL CONTINUE TO BRING PATCHES OF LOW LEVEL
MOISTURE ACROSS THE LOCAL ISLANDS FROM TIME TO TIME. IN THE LONG
TERM...AT THIS TIME...NO SIGNIFICANT WEATHER EVENTS ARE FORECAST
TO AFFECT THE LOCAL REGION.

AVIATION...VFR CONDS TO PREVAIL AT ALL TAF SITES. ISOLD SHRA OVER
LCL WATERS AFT 23/04Z WITH OCNL VCSH VCTY TIST...TISX...TNCM...TKPK
AND SOME MTN OBSCURATIONS IN PR. L/LVL WINDS SE 5 TO 15 KT BCMG
EASTERLY AFT 23/06Z.

MARINE...RELATIVELY TRANQUIL MARINE CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH AT LEAST THURSDAY. SEAS UP TO 5 FEET AND WINDS
UP TO 16 KNOTS ARE EXPECTED.

CLIMATE...THROUGH 230 PM AST...THE MAXIMUM TEMPERATURE AT THE
LUIS MUNOZ MARIN INTERNATIONAL AIRPORT IN SAN JUAN HAS REACHED 90
DEGREES THIS AFTERNOON. THIS BREAKS THE OLD RECORD OF 87 SET IN 1998.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  87  72  89 /  10  10  30  30
STT  75  86  75  85 /  20  20  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

02/09
Hazardous weather outlook, Jan 22, 3:12 AM CST, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
512 AM AST WED JAN 22 2014

AMZ710>745-PRZ001>013-231000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
512 AM AST WED JAN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-231000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
512 AM AST WED JAN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.